Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spaces of affine continuous functions on simplexes


Author: Aldo J. Lazar
Journal: Trans. Amer. Math. Soc. 134 (1968), 503-525
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9947-1968-0233188-2
MathSciNet review: 0233188
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. M. Alfsen, On the geometry of Choquet Simplexes, Math. Scand. 15 (1964), 97-110. MR 0187141 (32:4595)
  • [2] -, Boundary values for homomorphisms of compact convex sets, Math. Scand. 19 (1966), 113-121. MR 0208329 (34:8139)
  • [3] R. Arens, Extensions of functions on fully normal spaces, Pacific J. Math. 2 (1952), 11-22. MR 0049543 (14:191h)
  • [4] K. Borsuk, Über Isomorphie der Funktionalräume, Bull. Int. Acad. Polon. Sci. (1933), 1-10.
  • [5] G. Choquet and P. A. Meyer, Existence et unicité des représentations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier (Grenoble) 13 (1963), 139-154. MR 0149258 (26:6748)
  • [6] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1962.
  • [7] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 0044116 (13:373c)
  • [8] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [9] D. A. Edwards, Minimum-stable wedges of semi-continuous functions, Math. Scand. 19 (1966), 15-26. MR 0215063 (35:5907)
  • [10] E. G. Effros, Structure in Simplexes, Matematisk Institut, Aarhus Universitet, 31 pp.
  • [11] V. Klee, Polyhedral sections of convex bodies, Acta. Math. 103 (1960), 243-267. MR 0139073 (25:2512)
  • [12] B. R. Kripke and T. J. Rivlin, Approximation in the metric of $ {L^1}(X,\mu )$, Trans. Amer. Math. Soc. 119 (1965), 101-122. MR 0180848 (31:5078)
  • [13] A. J. Lazar, On affine continuous functions on Simplexes, dittoed notes, The Hebrew University, Jerusalem, 20 pp.
  • [14] A. J. Lazar and M. Zippin, On finite-dimensional subspaces of Banach spaces, Israel J. Math. 3 (1965), 147-156.. MR 0200700 (34:588)
  • [15] J. Lindenstrauss, Extensions of compact operators, Mem. Amer. Math. Soc. No. 48 (1964), 112 pp. MR 0179580 (31:3828)
  • [16] -, A selection theorem, Israel J. Math. 2 (1964), 201-204. MR 0178455 (31:2712)
  • [17] E. A. Michael, Continuous selections. I, Ann. of Math. 63 (1956), 361-382. MR 0077107 (17:990e)
  • [18] -, Selected selection theorems, Amer. Math. Monthly 63 (1956), 233-238. MR 1529282
  • [19] R. R. Phelps, Uniqueness of Hahn-Banach extensions and unique best approximations, Trans. Amer. Math. Soc. 95 (1960), 238-255. MR 0113125 (22:3964)
  • [20] -, Lectures on Choquet's Theorem, Van Nostrand, New York, 1966.
  • [21] Z. Semadeni, Free compact convex sets, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1964), 141-146. MR 0190719 (32:8130)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0233188-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society